# SDR AALA201711079003

- Difficulty date: October 26, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 66,632 hours, 8,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 10388
- Condition: Inoperative
- Location: Cabin
- Part time: 36,984 hours, 4,252 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EXIT LIGHTS BATTERY FAILED CAPACITY CHECK.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK (AALA201711079005).   OPERATIONAL CHECK GOOD.
